BibTeX record journals/arscom/XuWL15

download as .bib file

@article{DBLP:journals/arscom/XuWL15,
  author    = {Fengwei Xu and
               Wei{-}Fan Wang and
               Ko{-}Wei Lih},
  title     = {Full Orientability of the Square of a Cycle},
  journal   = {Ars Comb.},
  volume    = {122},
  pages     = {227--233},
  year      = {2015},
  timestamp = {Mon, 21 Sep 2015 17:08:33 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/arscom/XuWL15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics